# SDR C2XA98IA018

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14451
- Make and model: Aerosp ATR42-500
- Aircraft serial: 512
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD3127
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLT 3440 - PILOT REPORTED THAT THE EMERGENCY LIGHT POWER SUPPLY WAS BAD.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT POWER SUPPLY BATTERY AT 43WL.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
